MathSciNet Relay Station
MathSciNet bibliographic data
MR1464529 49L25 (34H05 35F20 58F39)
Arisawa, Mariko Ergodic problem for the Hamilton-Jacobi-Bellman equation. I. Existence of the ergodic attractor. Ann. Inst. H. Poincaré Anal. Non Linéaire 14 (1997), no. 4, 415–438.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement